# SDR USAA2013120400001

- Difficulty date: December 1, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 67,340 hours, 29,428 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725662100000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S4 CHECK LEVEL 2 CORROSION ON LT WING LOWER FUEL DOOR PANEL 540MB BETWEEN WING RIBS 17L TO RIB 18L & BETWEEN STRINGER 8L TO STRINGER 11L.  REPLACED LT WING LOWER FUEL DOOR PANEL 540MB IAW A320 SRM 51-75-12.
